# SDR AALA20130726013

- Difficulty date: July 25, 2013
- Submitted: July 26, 2013
- Operation: Air carrier
- Aircraft: N768AA
- Make and model: Boeing 777223
- Aircraft serial: 33540
- Aircraft time: 31,057 hours, 3,678 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 21C ESCAPE PATH LIGHT MISSING LENS.  REPLACED LENS FOR ROW 21C ESCAPE PATH LIGHT. OPERATIONS CHECKED NORMAL.
